# SDR EIAA2000109

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK/PLY MOD - M/D L1 DOOR AFT FRAME DOOR STOP FITTING NR 1 CRACKED.  STOP FITTING REPLACED PER SRM 51-10-01 PG 18 AND STOP CLEARANCE CHECKED PER MM 52-11-01.  (X)
